Table of Contents

Mohammad Hailat
An Upper Bound on the Number of Edges of Graphs containing No r Vertex-Disjoint Odd Cycles
J. Math. Comput. Sci., 8 (2018), 644-653

Joely E Efraim, Jacob Ismail Irunde, Dmitry Kuznetsov
Modeling the transmission dynamics of anthrax disease in cattle and humans
J. Math. Comput. Sci., 8 (2018), 654-672

Endah Dwi Jayanti, M. Imran, Syamsudhuha _
A third order Runge-Kutta method based on a convex combination of Lehmer means
J. Math. Comput. Sci., 8 (2018), 673-682

Mamon Abu Hammad, Mohammed Al Horani, Alaa Shmasenh, Roshdi Khalil
Reduction of order of fractional differential equations
J. Math. Comput. Sci., 8 (2018), 683-688

Nawal Mohammed, Kirtiwant P. Ghadle
Existence of mild solution for nonlocal impulsive fractional semilinear differential inclusion in Banach space
J. Math. Comput. Sci., 8 (2018), 689-704

Hamidulla I. Aslanov, Nigar A. Gadirli
On the Green function of higher order differential equation with normal operator coefficients on the semi-axis
J. Math. Comput. Sci., 8 (2018), 705-713

Nita H. Shah, Ankush H. Suthar, Foram A. Thakkar, Moksha H. Satia
SEI-model for transmission of Nipah virus
J. Math. Comput. Sci., 8 (2018), 714-730


Copyright ©2023 JMCS